MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: "informed by the nurse that the infusion pump whose medication ran out before the expected end.".

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22104297
Report Number9610825-2025-00325
Device Sequence Number7123163
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown